# SDR SWAA2015041538554

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 27,789 hours, 13,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6567380
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE EMER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
